# SDR CALA2025112811537

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 58,949 hours, 30,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT ON SEAT 10ABC INOP RELAMPED EMERGENCY LIGHT ON SEAT 10C PER AMM 33-51-18-000-801-C-1, FAILED OPERATIONAL CHECK, FUTHER TROUBLESHOOTING IS NEEDED FOUND DAMAGED WIRE, SPLICED IN NEW WIRE, IN ACCORDANCE WITH AWM 33-51-06 PAGE 900B, AND ESPM 20-40-11-01 OPS CHECKED GOOD.
